MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 STEMLESS L 40; SHOULDER IMPLANT - HUMERAL ANCHOR

DEPUY IRELAND - 3015516266 STEMLESS L 40; SHOULDER IMPLANT - HUMERAL ANCHOR
Catalog Number 520000040
Medical Device Problem Codes Loss of or Failure to Bond (1068); Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Study no: (b)(4).Clinical adverse event received for "failed left reverse total shoulder arthroplasty with humeral component loosening".Device and procedure (relatedness) relationship to study device: causal relationship no relationship to primary study procedure: probable.Device location: left treatment/impact: surgical intervention for the study shoulder: yes single-stage revision: yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the catalog/model number was not provided, the (01)gtin is not available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown.Therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.H11 additional narrative: added: d4 (catalog).
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received: treatment/impact: single-stage revision, components removed (humeral stemless implant: yes, reverse humeral shell: yes, reverse liner: yes) components implanted: stemmed component.Depuy synthes products used: catalog number: 520000040.Lot number: 662039.Component type: humeral.Unique device id: inhance shoulder system stemless large diameter 40mm cementless.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d4 (catalog, lot, expiry date, primary udi number), g4 [pma/ 510(k)], h4 corrected: d1, d2a, d2b, d3, 10 (concomitant), h6 (health effect - clinical code, medical device problem code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
STEMLESS L 40
Common Device Name
SHOULDER IMPLANT - HUMERAL ANCHOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork IN
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22344390
Report Number1818910-2025-10746
Device Sequence Number4772105
Product Code PKC
UDI-Device Identifier10603295538240
UDI-Public(01)10603295538240(17)290430(10)662039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number520000040
Device Lot Number662039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer06/27/2025
09/10/2025
09/22/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date06/30/2025
09/17/2025
09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL SCREW 6.0X35.; GLENOSPHERE 36+4.; LOCKING SCREW 20.; LOCKING SCREW 25.; LOCKING SCREW 35.; MOD UNITI CONV BASEPLATE S 24.; REVERSE HUMERAL SHELL L 40+0.; UNKNOWN BASEPLATE INHANCE.; UNKNOWN CENTRAL SCREW INHANCE.; UNKNOWN GLENOSPHERE INHANCE.; UNKNOWN KICKSTAND INHANCE.; UNKNOWN LOCKING SCREW INHANCE.; UNKNOWN SHOULDER HUMERAL STEMS.; UNKNOWN UNLOCKING SCREW INHANCE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale